# SDR ASOA2015020512153

- Difficulty date: February 1, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 29,586 hours, 20,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  CHARGED BATTERYS WITH SWITCH IN ARM POSTION.  EMERGENCY LIGHTS CHECKED GOOD.
